Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces.

Capitaine, Mireille; Hsu, Elton P.; Ledoux, Michel

Electronic Communications in Probability [electronic only] (1997)

  • Volume: 2, page 71-81
  • ISSN: 1083-589X

How to cite

top

Capitaine, Mireille, Hsu, Elton P., and Ledoux, Michel. "Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces.." Electronic Communications in Probability [electronic only] 2 (1997): 71-81. <http://eudml.org/doc/119460>.

@article{Capitaine1997,
author = {Capitaine, Mireille, Hsu, Elton P., Ledoux, Michel},
journal = {Electronic Communications in Probability [electronic only]},
keywords = {martingale representation; logarithmic Sobolev inequality; Brownian motion; Riemannian manifold},
language = {eng},
pages = {71-81},
publisher = {University of Washington},
title = {Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces.},
url = {http://eudml.org/doc/119460},
volume = {2},
year = {1997},
}

TY - JOUR
AU - Capitaine, Mireille
AU - Hsu, Elton P.
AU - Ledoux, Michel
TI - Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces.
JO - Electronic Communications in Probability [electronic only]
PY - 1997
PB - University of Washington
VL - 2
SP - 71
EP - 81
LA - eng
KW - martingale representation; logarithmic Sobolev inequality; Brownian motion; Riemannian manifold
UR - http://eudml.org/doc/119460
ER -

Citations in EuDML Documents

top
  1. Leonard Gross, Harmonic functions on loop groups
  2. Joseph Lehec, Representation formula for the entropy and functional inequalities
  3. Liming Wu, A deviation inequality for non-reversible Markov processes
  4. Nicolas Privault, On logarithmic Sobolev inequalities for normal martingales
  5. Cécile Ané, Clark–Ocone formulas and Poincaré inequalities on the discrete cube
  6. F. Barthe, B. Maurey, Some remarks on isoperimetry of gaussian type
  7. Fabrice Baudoin, Cheng Ouyang, Samy Tindel, Upper bounds for the density of solutions to stochastic differential equations driven by fractional brownian motions
  8. Bernard Maurey, Inégalité de Brunn-Minkowski-Lusternik, et autres inégalités géométriques et fonctionnelles
  9. Franck Barthe, Autour de l'inégalité de Brunn-Minkowski

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.